# SDR UALA2009122804031

- Difficulty date: December 25, 2009
- Submitted: January 4, 2010
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 47,293 hours, 13,139 cycles
- Engine: Pwa PW2037
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Part number: 408854
- Part serial: 78
- Condition: Leaking
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAK DOWN LEFT MLG DOOR. FOUND LT WING FUELING VALVE CONTROL LEAKING. REPLACED WITH A SERVICEABLE UNIT. LEAKED CHECKED OKAY. ALL WORK ACCOMPLISHED.
